# SDR G02R20170802004

- Difficulty date: May 25, 2017
- Submitted: August 2, 2017
- Operation: General aviation
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 12,785 hours, 6,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1159BH2101223
- Condition: Punctured
- Location: Cabin
- Part time: 12,785 hours, 6,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PUNCTURED IN THE TOP SKIN OF FLOOR.
